MathSciNet Relay Station
MathSciNet bibliographic data
MR2006448 (2004h:15008) 15A15 (62E10 62H05 82B44)
Le Caër, Gérard; Delannay, Renaud The distributions of the determinant of fixed-trace ensembles of real-symmetric and of Hermitian random matrices. J. Phys. A 36 (2003), no. 38, 9885–9898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement